BECEFOL TABLET

Patient

Q: Dear doctor
i daily intake BECEFOE mulTIVITAMIN TABLET WOULD IT HARM ME.

Doctor

A:   Thank you for your question. Becefol multivitamins taken daily according to the dosage prescribed by the instructions on the package or your doctor should pose no risk to your health. We recommend that you consult your doctor before starting any supplements to make sure they are not interfering with any medications that you may be on.

Thank you for choosing AskTheDoctor.com

Related Q&A

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews